can i take it along with remron are they both ssri,s
Hi, i wouldn't want to argue with your doctor, but personally i would be wary about taking expired medication. Especially 4 months expired. Will he not give you a new prescription? Also, taking these 2 medications together could be dangerous. The interaction of the 2 could cause you to have seizures. Sometimes doctors will prescribe medications that interact if they think the benefit outweighs the risk. Take a look at this link to check for symptoms
Hi, angel! Medications are generally considered effective for months past expiration date if they've been stored properly (i.e. in a cool, dry place). The expiration is the point where they might start to lose some potency, but they don't *stop working* altogether.
Neither Wellbutrin or Remeron are SSRIs. They are atypical antidepressants that work differently than SSRIs, tricyclics, or the other standard ADs.
Doctors often prescribe two different classes of ADs because they do affect neurotransmitters differently and may have effects on neurotransmitters not affected by the other AD prescribed.
Sort of *covering all bases*.
Best wishes, WCV
Hi, i wouldn't want to argue with your doctor, but personally I would say the expired drug is harmful effect. the drug is more cns depressant and inhance th hangovr effect.
My pharmacist told me that expired meds are good for up to a year - sometimes more - if not exposed to light, heat and humidity. She said the most that happens is a decrease in the effectiveness. (As a side comment I help out with a humanitarian mission to underdeveloped countries. Many hospitals get rid of their soon-to-expire meds a week or so before their expiration date and ministries like this take them. As long as they aren't imported to the other country after the expiration date - often they are 1-2 days before expiring! customs will allow them through. Once there clinics will use them for many months. They are thankful to have what we throw away thinking they are worthless. Go figure!).
Angel, your question about combining these two meds is if greater concern than the risk of losing their potency. Did you get this straightened out with your Dr?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Nov 2010 • 1 answer
Updated 22 Apr 2018 • 2 answers
Updated 7 May 2017 • 1 answer
Updated 14 Mar 2018 • 1 answer
Updated 7 May 2018 • 1 answer